# SDR UPS06M48428

- Difficulty date: September 19, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT HORIZ STAB FOUND NR 35 BARREL NUT BORE CORRODED     CORROSION AT B/N BORE REMOVED PER SRM 51-21-01 V.II R.38.  BORE REAMED TO TO 1.178" DIA,  REMAING BLEND OUT 0.050" EXCEEDED LIMITS PER EO MD11-5510 -19409K.  REPAIR BUCKET BUSHING FAB AND PROTECTED PER EO MD11-5510-19409 K.  REPAIR BUCKET BUSHING INSTALLED PER EO MD11-5510-19409K FIG 5.  REPAIR C/O AT B/N BORE NR 35 LT IS ACCEPTABLE PER EN 1312-06.
